# SDR DALA1228309263

- Difficulty date: May 1, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 36,380 hours, 20,789 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 991151567
- Condition: Corroded
- Location: Bs 160 Rbl 11
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND E/E BAY CUTOUT AFT DOOR FRAME HAS AREA OF CORROSION AT FS 160 RBL 11.  CUTOUT AND REPLACED DAMAGED SECTION OF FRAME BS 160 RBL 11 IWA ERA 500898-14 REV ORIG.
